MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGBA PI MIDLINE 1L: 4.5FR X 15CM; MIDLINE CATHETER

ARROW INTERNATIONAL LLC ARROW AGBA PI MIDLINE 1L: 4.5FR X 15CM; MIDLINE CATHETER
Catalog Number PR-41541-BAS
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that " around day 3 or 4 after a successful insertion, the midline starts leaking at the insertion site when saline/fluids are being pushed through.This is happening with 4 in patient and 1 outpatient.The line is removed when this issue happens.The vat had the opportunity to push saline through the removed midline and they noticed that the saline was coming out the distal end of the midline on an angle, almost out to the side.It's a single lumen so no side skives.They were using for hydration x 2 patients and antibiotics for others." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 9680794-2026-00037, 9680794-2026-00038, 9680794-2026-00039, 9680794-2026-00040.
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that " around day 3 or 4 after a successful insertion, the midline starts leaking at the insertion site when saline/fluids are being pushed through.This is happening with 4 in patient and 1 out patient.The line is removed when this issue happens.The vat had the opportunity to push saline through the removed midline and they noticed that the saline was coming out the distal end of the midline on an angle, almost out to the side.It's a single lumen so no side skives.They were using for hydration x 2 patients and antibiotics for others." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 9680794-2026-00037, 9680794-2026-00038, 9680794-2026-00039, 9680794-2026-00040, and 9680794-2026-00041.

Brand Name
ARROW AGBA PI MIDLINE 1L: 4.5FR X 15CM
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23973814
Report Number9680794-2026-00041
Device Sequence Number10704103
Product Code PND
UDI-Device Identifier10801902136579
UDI-Public(01)10801902136579(11)250328(17)270131(10)33F25A0087(21)
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K161313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPR-41541-BAS
Device Lot Number33F25A0087
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown